# SDR 2013FA0000441

- Difficulty date: July 16, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N50564
- Make and model: Blanca 7GCBC
- Aircraft serial: 115779
- Engine: Lyc O320A2D
- Propeller: Snsnch 74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF WING IAW AD 2000-25-02R1,  FOUND CRACK IN REAR SPAR ABOUT THREE INCHES LONG.  ORIGINATES FROM FLAP SUPPORT BRACKET ATTACH POINT OUTWARD.
